EconPapers    
Economics at your fingertips  
 

Finite Dimensional Uniform Attractors for the Nonautonomous Camassa-Holm Equations

Delin Wu

Abstract and Applied Analysis, 2009, vol. 2009, 1-15

Abstract:

We consider the uniform attractors for the three-dimensional nonautonomous Camassa-Holm equations in the periodic box Ω = [ 0 , ð ¿ ] 3 . Assuming ð ‘“ = ð ‘“ ( ð ‘¥ , ð ‘¡ ) ∈ ð ¿ 2 l o c ( ( 0 , 𠑇 ) ; ð · ( ð ´ âˆ’ 1 / 2 ) ) , we establish the existence of the uniform attractors in ð · ( ð ´ 1 / 2 ) and ð · ( ð ´ ) . The fractal dimension is estimated for the kernel sections of the uniform attractors obtained.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/952657.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/952657.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:952657

DOI: 10.1155/2009/952657

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:952657